American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Adrian Constantin and Joachim Escher. Particle trajectories in solitary water waves. Bull. Amer. Math. Soc. 44 (2007) 423-431. MR 2318158.
Abstract, references, and article information
View Article: PDF

[2] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information
View Article: PDF

[3] Ezzat S. Noussair and Charles A. Swanson. Existence theorems for generalized Klein-Gordon equations. Bull. Amer. Math. Soc. 8 (1983) 333-336. MR 684902.
Abstract, references, and article information
View Article: PDF

[4] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1